MathSciNet Relay Station
MathSciNet bibliographic data
MR986448 35K57 (92A15)
Ahmad, Shair; Lazer, Alan C. Asymptotic behaviour of solutions of periodic competition diffusion system. Nonlinear Anal. 13 (1989), no. 3, 263–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement